MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 7640020
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.
 
Event or Problem Description
It was reported that the patient underwent the surgery due to lumbar degeneration during the surgery,the doctor found the product slipped, he had to replace new one to complete the surgery.No patient complications were reported.
 
Additional Manufacturer Narrative
Product analysis: unable to replicate customer concern; functional evaluation with a sample mas found the implant able to be fully engaged into the mas head.The implant appears to be capable of performing its intended function.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key6127128
Report Number1030489-2016-03250
Device Sequence Number10997412
Product Code KWP
UDI-Device Identifier00885074466415
UDI-Public00885074466415
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052187
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7640020
Device Lot NumberH5249687
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2017
Initial Date Received by Manufacturer 11/11/2016
Supplement Date Received by ManufacturerNot provided
02/27/2017
Initial Report FDA Received Date11/24/2016
Supplement Report FDA Received Date03/01/2017
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR